# SDR UALA2011021000699

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,518 hours, 5,540 cycles
- Engine: Pwa PW4090
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK MODE L.  FAULTED LOW LIMIT VALVE LEFT PACK. V21533, WOULD NOT CLEAR.  CLEANED LOW LIMIT VALVE CONNECTOR AND CYCLE VALVE, CHECKED VALVE OPERATION AND INDICATION NORMAL, LT PACK OPERATION NORMAL.
